# SDR 2002FA0000840

- Difficulty date: June 14, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N87RJ
- Make and model: Cessna T310R
- Aircraft serial: 310R0676
- Engine: Cont TSIO520*
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 08911077
- Condition: Departed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EMERGENCY WINDOW EXIT DEPARTED AIRCRAFT IN FLIGHT, IN RAIN SHOWER.  ALL CABLE PINS BENT.  VERY DIFFICULT TO SEE WITH INTERIOR INSTALLED.
